# SDR AALA202210065386

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 49,308 hours, 24,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF THE NOSE LANDING GEAR WOULD NOT RETRACT AND CREW REPORTED A LOUD NOISE WHEN ATTEMPTING TO RETRACT THE GEAR ALONG WITH LANDING GEAR SYSTEM DISAGREE, LANDING GEAR DOORS NOT CLOSED, LANDING GEAR NOT UPLOCKED AND LANDING GEAR SHOCK ABSORBER FAULT MESSAGES. CREW FOLLOWED ECAM INSTRUCTIONS AND CYCLED THE LANDING GEAR, THEN THE GEAR CAME UP. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. MAINTENANCE PERFORMED ADJUSTMENT OF THE NOSE LANDING GEAR PROXIMITY SENSOR 25GA PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-00.
